# SDR REXA03007

- Difficulty date: October 16, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT AIR CYCLE MACHINE FAILED IN FLIGHT PRODUCING SMOKE INTO CABIN. FOLLOWED QRH RETURNED TO AIRPORT FOR UNEVENTFUL LANDING.  REMOVED AND REPLACED THE RIGHT ACM.  (M)
